Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 113, Number 1

All articles in this issue are freely accessible.

A note on graded algebras
Edmund R. Puczyłowski.
Proc. Amer. Math. Soc. 113 (1991), 1-3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991706
The loxodromic term of the Selberg trace formula for $SL(3,Z)\SL(3,R)/SO(3,R)$
D. I. Wallace.
Proc. Amer. Math. Soc. 113 (1991), 5-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087473
The super GAGA principle and families of super Riemann surfaces
Pankaj Topiwala and Jeffrey M. Rabin.
Proc. Amer. Math. Soc. 113 (1991), 11-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057963
Split braids
Stephen P. Humphries.
Proc. Amer. Math. Soc. 113 (1991), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072340
The complexity of a module and elementary abelian subgroups: a geometric approach
Peter Symonds.
Proc. Amer. Math. Soc. 113 (1991), 27-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062838
A note on inner actions of Hopf algebras
Stefaan Caenepeel.
Proc. Amer. Math. Soc. 113 (1991), 31-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069684
Distributive lattices having $n$-permutable congruences
M. E. Adams and R. Beazer.
Proc. Amer. Math. Soc. 113 (1991), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057741
Algebraic curves in $RP(1)×RP(1)$
Patrick Gilmer.
Proc. Amer. Math. Soc. 113 (1991), 47-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062388
On the integrability and $L^{1}$-convergence of complex trigonometric series
Ferenc Móricz.
Proc. Amer. Math. Soc. 113 (1991), 53-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072345
A few remarks on Riesz summability of orthogonal series
PawełJ. Szabłowski.
Proc. Amer. Math. Soc. 113 (1991), 65-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072349
Polynomials with nonnegative coefficients
R. W. Barnard, W. Dayawansa, K. Pearce and D. Weinberg.
Proc. Amer. Math. Soc. 113 (1991), 77-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072329
On the weighted estimate of the solution associated with the Schrödinger equation
Si Lei Wang.
Proc. Amer. Math. Soc. 113 (1991), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069695
Factorization of quasi-differential operators
W. N. Everitt, James S. Muldowney and Neeza Thandi.
Proc. Amer. Math. Soc. 113 (1991), 93-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045592
Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup
Cristian E. Gutiérrez and Wilfredo O. Urbina.
Proc. Amer. Math. Soc. 113 (1991), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068123
On weak reverse integral inequalities for mean oscillations
Michelangelo Franciosi.
Proc. Amer. Math. Soc. 113 (1991), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068122
Nonintegrability of superharmonic functions
Noriaki Suzuki.
Proc. Amer. Math. Soc. 113 (1991), 113-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1054163
Some remarks about Rosen’s functions
Zbigniew Grande.
Proc. Amer. Math. Soc. 113 (1991), 117-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052574
Oscillations in neutral equations with periodic coefficients
G. Ladas, Ch. G. Philos and Y. G. Sficas.
Proc. Amer. Math. Soc. 113 (1991), 123-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045596
Weighted norm inequalities for operators of Hardy type
Steven Bloom and Ron Kerman.
Proc. Amer. Math. Soc. 113 (1991), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059623
Weak compactness in $L^{1}(𝜇,X)$
A. Ülger.
Proc. Amer. Math. Soc. 113 (1991), 143-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070533
A Fréchet-Schwartz space with basis having a complemented subspace without basis
Jari Taskinen.
Proc. Amer. Math. Soc. 113 (1991), 151-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049851
A trace formula for two unitary operators with rank one commutator
Khristo N. Boyadzhiev.
Proc. Amer. Math. Soc. 113 (1991), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057950
A multivariate generalization of a theorem of R. H. Farrell
D. Plachky.
Proc. Amer. Math. Soc. 113 (1991), 163-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052873
A characterization of spectral operators
Mehdi Radjabalipour.
Proc. Amer. Math. Soc. 113 (1991), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045148
Complete metrics with nonpositive curvature on the disk
Duong Minh Duc.
Proc. Amer. Math. Soc. 113 (1991), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059624
Hermitian surfaces and a twistor space of algebraic dimension $2$
Massimiliano Pontecorvo.
Proc. Amer. Math. Soc. 113 (1991), 177-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1074754
The index of normal Fredholm elements of $C^{*}$-algebras
J. A. Mingo and J. S. Spielberg.
Proc. Amer. Math. Soc. 113 (1991), 187-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045144
A full description of extreme points in $C(Ω,L^{𝜑}(𝜇))$
Marek Wisła.
Proc. Amer. Math. Soc. 113 (1991), 193-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072351
Geodesics in Euclidean space with analytic obstacle
Felix Albrecht and I. D. Berg.
Proc. Amer. Math. Soc. 113 (1991), 201-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1077783
The Euclidean factor of a Hadamard manifold
Toshiaki Adachi and Fumiko Ohtsuka.
Proc. Amer. Math. Soc. 113 (1991), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1074746
On the commutativity of ultraproducts with direct products
Michel Hébert.
Proc. Amer. Math. Soc. 113 (1991), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086582
$2^{2^{𝜔}}$ nonisomorphic short ordered commutative domains whose quotient fields are long
Krzysztof Ciesielski.
Proc. Amer. Math. Soc. 113 (1991), 217-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079888
Geodesics and bounded harmonic functions on infinite planar graphs
S. Northshield.
Proc. Amer. Math. Soc. 113 (1991), 229-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1076576
When are touchpoints limits for generalized Pólya urns?
Robin Pemantle.
Proc. Amer. Math. Soc. 113 (1991), 235-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055778
Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory
Agnieszka Bojanowska.
Proc. Amer. Math. Soc. 113 (1991), 245-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064899
Linking and the shadowing property for piecewise monotone maps
Liang Chen.
Proc. Amer. Math. Soc. 113 (1991), 251-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079695
A nonexistence result for Moore $G$-spectra
S. R. Costenoble and S. Waner.
Proc. Amer. Math. Soc. 113 (1991), 265-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041013
The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity
Jean-Paul Penot.
Proc. Amer. Math. Soc. 113 (1991), 275-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068129
Properties of locally H-closed spaces
Mike Girou.
Proc. Amer. Math. Soc. 113 (1991), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047001
Nonexistence of almost complex structures on Grassmann manifolds
Parameswaran Sankaran.
Proc. Amer. Math. Soc. 113 (1991), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043420